I am on day 15 off of soma 3-4 per day for 7 years and day 12 off of vicodin the same dose...Last few days I have had SEVERE pain and cramps in my lower front and back. Almost like gass pains but I don't think that is it. Has anyone else had these type of pains after 2 weeks of detoxing? I hope that's all it is. Any advice will be appreciated...Thanks and MERRY CHRISTMAS Precious Pearl
Thanks for the input...I also started on a CPAP machine for sleep apnea 2 nights ago. I am wondering if that isn't "waking up" my cells or something. :) Congrats to you, lovebuckets, on day 20...It DOES feel good, doesn't it NOT to have to think about taking a pill ALL darn day....My life revolved around taking my 1/2 of each every couple hours and do I have enough today and God forbid I had to go on a trip. WOULD my supply last? I am SO thankful to be DONE with all that and be "clean" for my family for Christmas. God Bless you all...Precious
PLZ just do let it go to long without seeing a doctor .All of the pain meds that we have taken can mask problems. When we stop taking them we have problems we did not know of . So if it does not go away soon a check up would be a good idea.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.